# SDR HALA20250908273

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 54,760 hours, 8,611 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,122 hours, 6,856 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM ENG 1 FUEL FILTER CLOG. REPLACED FUEL FILTER AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-11-000-803-A. OPS CHK OK. LEAK CHK OK.
